Reading these comments have really put my mind at ease. I have been on Paxil CR for about six months and have had significant weight gain. I started a new form of birth control at the same time and thought that was the culprit originally. Since I had been on Paxil years before and had had no problems I never thought it was the Paxil. I switched birth control three times to no avail. Finally went to a new doc and explained the weight gain and how I'd always maintained within five pounds. His immediate reaction was the Paxil. I have put on about 15lbs. in six months. I feel aweful. Fortunately my doc has started to wean me off the meds. So, we'll see if this helps with the weight gain. I hope so. Good luck.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.